Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
|danielwmcknight - Thu Jan 22, 2009 1:37 pm||
Hi, I just had a yellow fever vaccine at a city health clinic for a trip coming up. While it was being injected a little bit leaked down my arm. Is this a problem at all? I would have asked the dr. but there was a language barrier and it was a very busy free clinic. Thanks so much.
|Tom Plamondon PA-C - Wed Feb 18, 2009 12:59 pm||
Thanks for writing in.
Yellow fever vaccination dose is .5 ml so "a little" spillage may mean a lot of the vaccination not injected.
It would be prudent to discuss this with the attending physician at the clinic.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.